# SDR SIMA952191

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Screws
- Part number: AN35A
- Condition: Broken
- Location: Anti-Skid Valve
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CRP - FLT NR 3857 - BLUE AND GREEN HYDRAULIC SYSTEM LOW LEVEL LIGHT ON INFLIGHT, LANDING GEAR EXTENDED MANUALLY, ZERO FLAPS LANDING.  CFR CALLED OUT.  (M)
